Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new class of probability limit theorems


Author: John Lamperti
Journal: Bull. Amer. Math. Soc. 67 (1961), 267-269
DOI: https://doi.org/10.1090/S0002-9904-1961-10575-2
MathSciNet review: 0124078
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Donsker, An invariance principle for certain probability limit theorems, Memoirs Amer. Math. Soc. no. 6, 1951. MR 40613
  • 2. A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, New York, Chelsea, 1948 (reprinted).
  • 3. J. Lamperti, Limit theorems for certain stochastic processes, Abstract 569-32 Notices Amer. Math. Soc. vol. 7 (1960) pp. 268-269.
  • 4. Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen vol. 1 (1956) pp. 289-319. MR 84896
  • 5. A. V. Skorohod, Limit theorems for Markov processes, Teor. Veroyatnost. i Primenen vol. 3 (1958) pp. 217-264. MR 101560


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10575-2

American Mathematical Society